I was originally placed on it for anxiety. After the first two weeks of feeling better with a little nausea, I felt like a million dollars! I was happy and jumpy and it was something no one was use to seeing from me. I do not know how many people told me they noticed a big change. I have been on it since September, and up until maybe the middle of February I have felt okay. January started a little down hill but I just thought it was stress. The doc gave me an SR and I never took it...I''m 22 and I drink a glass or two of wine every three months, just a little treat to myself with a friend and we watch a movie. I''ve only drank a glass of wine and a Smirnoff on two different occasions on the Lexipro. I didn''t know you couldn''t drink with the SR, and just seeing that on the bottle I was thinking no, yet I haven''t touched a glass of wine since January, before the SR thing came along.
I use to be so OCD about attenting my college classes, doing homework, studying and getting things done and very rarely saying "Screw it!" But here since around spring break I have had absolutally no motivation. I also do not want to get up out of bed or go to bed. I would just like to sit in bed and pet my cat or play with my guinea pigs and do nothing. I don''t even enjoy getting ready to go out with my fiance anymore and I use to be really into looking nice, and needless to say I have let myself go a little. I don''t want to clean anymore, I don''t want to do laundry or anything. I stopped taking it four days ago, and today was the first day I wanted to clean my room or do laundry.
you cant just stop taking an SSRI like lexapro... what you are experiencing is withdrawal symptoms. it is depression... it makes everything worse temporarily. expact to be a mess for the next few weeks. everyone different... also depends how long you were taking the med. the body adjusts to it... if you randomly stop.. it could be very very dangerous. you risk seizure..
you mus wean off these kinds of medications slowly so your body gets back to its original state before the med. its like giving a baby water every day and the next day cut his supply completely. or stopping a sex addict from having sex right away.
be careful... go to your doctor and discuss this, you might have to go back on the med and reduce your dose slowly